# SDR USAA011280

- Difficulty date: September 24, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 48,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED 2 INCHES BY 1 INCH, STATION 968 STRINGER 25L.  INSTALLED STRINGER REPAIR PER SRM 53-10-3.  (M)
